# SDR 97FDEA00113

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0379 001, UPPER LOBE STA 344 FLOORBEAM CORRODED AT CLIP NUTS HOLES, LBL 35 TO LBL 40.  REMOVED CORRODED SECTION OF FLOORBEAM AND INSTALLED REPAIR PER DRAWING SR 27-53-007.
